# SDR ASAA2014121709994

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 22,637 hours, 6,799 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 5032
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,271 hours, 9,177 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, PLACED BOTH ENGINE ANTI-ICE SWITCHES ON ,  THE ENGINE NR 2 COWL VALVE OPEN LIGHT REMAINED BRIGHT.  CLOSED APU BLEED AIR SWITCH OFF & INCREASED THRUST TO 40 PERCENT N1 ON NR 2 ENGINE.  COWL VALVE OPEN LIGHT REMAINED ILLUMINATED BRIGHT BLUE AS WELL AS AMBER "TAI" ABOVE N1 INDICATOR.  ACFT GROUNDED.  REPLACED NR 2 ENGINE COWL TAI VALVE REF AMM TASK 30-21-11-000-801 AND 30-21-11-400-801, OPS TEST PASSED.
